# SDR AALA20130909001

- Difficulty date: September 9, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 63,206 hours, 32,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  R&R BATTERY PACK B5-105.  OPERATIONS CHECKED NORMAL.
